advertisement
Question
Posted by: Worried | 2012-06-20

Periods,and pain during the mnth

Hello Dr
Im 41,and last year had a sterilization done!Imwere off the pill,and suddenly started getting acne again,so went to my Gynae March this year,i was about 18 days after my period and tender on my lower tummy.He did a scan and found one of my ovarys bleeding inside(filled up or something)He said thats the cause of my discomfort.He then prescribed a pil ,cant remember the name now,and with that Androcur from day 5-19.Well,not one mnth since then,been 3 mnths,was my period normal,it lasted up to 10 days,and this last mnth it started again on day 21.I feel like constantly having pain down where my ovarys and uterus is.I was so fed up when it started early that i didnt start drinking this mnths pills.and its been 10 days again,and on day 10 there was fresh red blood again,not a lot,but enough to make me worried.And it feels still painfull,not a lot but a coming and going pain.Could it be that i have another ovary full of blood or fluid,thats giving me this constant pain.And why is my periods so strange.Ive never had problems before.My last child was born 4.5 years ago!Should i go see my Gynae again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should definitely see your Gynae again. It sounds like you had an ovarian cyst which bled and you need to know whether this has happened again. The irregular bleeding could be due to this or to the fact that you stopped the pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-06-25

You should definitely see your Gynae again. It sounds like you had an ovarian cyst which bled and you need to know whether this has happened again. The irregular bleeding could be due to this or to the fact that you stopped the pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement